AGENDA
March 20th, 2017
Tempo Horários Auditório            
0h30m 09:00 Chairs and Mentors Meeting   Alexandra, Ig, Seiji, Fernanda and Craig   Every session:
Speaker 1 and 2: 15-20 minutes each
Q&A: 20 minutes
Speaker 3 and 4: 15-20 minutes each
Q&A: 20 minutes
0h25m 09:30 Welcome and Introduction (Description of Workshop Goals)   Ig and Alexandra  
0h05m 09:55 Break - Petit Four        
1h 10:00 Keynote Speaker: Brazil's needs in distance education in global context Chair:Ig Lúcia Dellagnelo (CIEB)    
10:30      
1h 11:00 Session 1:Challenges and questions in education: problems and solutions  Chair: Alexandra 2 Speakers    
11:30          
1h30m 12:00 Lunch Time and Free Time for Networking (French Beach Hotel)            
12:30            
13:00            
2h 13:30 Session 1: Challenges and questions in education: problems and solutions  Chair: Alexandra 4 Speakers        
14:00          
14:30          
15:00          
0h30m 15:30 Coffee + Tea + Water Break            
1h 16:00 Session 2: Inclusive learning  Chair: Seiji 2 Speakers        
16:30          
  17:00 Keynote Speaker: Higher Education for All - What are the grand challenges ? Chair:Alexandra Vania Dimitrova (Leeds)        
1h 17:30          
- 18:00 Openning Session and Coquetel            
18:30            
19:00